×

zbMATH — the first resource for mathematics

Regular iteration of real and complex functions. (English) Zbl 0145.07903

MSC:
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable
26A18 Iteration of real functions in one variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Behnke &F. Sommer,Theorie der analytischen Funktionen einer komplexen Veränderlichen. Springer, Berlin (1955). · Zbl 0065.06102
[2] H. Cremer, Über die Häufigkeit der Nichtzentren.Math. Ann., 115 (1938), 573–580. · JFM 64.0289.02
[3] H. Kneser, Reelle analytische Lösungen der Gleichung { (x)}=e x und verwandte Funktionalgleichungen.J. reine angew. Math., 187 (1950), 56–67. · Zbl 0035.04801
[4] K. Knopp,Infinite Series. Blackie & Son, London (1928). · JFM 54.0222.09
[5] G. Koenigs, Recherches sur les intégrales de certaines équations fonctionnelles.,Ann. Sci. École Norm. Sup. (3) Supp. 3-41 (1884). · JFM 16.0376.01
[6] P. Lévy, Fonctions à croissance régulière et itération d’ordre fractionnaire.Ann. Mat. Pura Appl. (4), 5 (1928), 269–298. · JFM 54.0375.04
[7] E. Schröder, Über iterierte Funktionen.Math. Ann., 2 (1870), 317–365. · JFM 02.0042.02
[8] C. L. Siegel, Iteration of Analytic Functions.Ann. of Math., 43 (1942), 607–616. · Zbl 0061.14904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.